Stochastic delay Lotka-Volterra model

Bahar, Arifah and Mao, Xuerong (2004) Stochastic delay Lotka-Volterra model. Journal of Mathematical Analysis and Applications, 292 (2). pp. 364-380. ISSN 0022-247X

[img]
Preview
Text (Bahar-Mao-JOMAA-2004-Stochastic-delay-Lotka-Volterra)
Bahar_Mao_JOMAA_2004_Stochastic_delay_Lotka_Volterra.pdf
Final Published Version
License: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 logo

Download (222kB)| Preview

    Abstract

    We reveal in this paper that the environmental noise will not only suppress a potential population explosion in the stochastic delay Lotka-Volterra model but will also make the solutions to be stochastically ultimately bounded. To reveal these interesting facts, we stochastically perturb the delay Lotka-Volterra model ̇ x(t) = diag(x1 (t),..., xn(t))[b + Ax(t - τ)] into the Itô form dx(t) = diag(x1 (t),..., xn(t) [(b + Ax(t - τ))dt + σ x(t) dw(t)], and show that although the solution to the original delay equation may explode to infinity in a finite time, with probability one that of the associated stochastic delay equation does not. We also show that the solution of the stochastic equation will be stochastically ultimately bounded without any additional condition on the matrix A.